Originally posted by Psych3d3licPsych3
reply to post by smyleegrl
Seroquel is a very dangerous anti-psychotic.. How long where you on it? Maybe your just experiencing withdrawals. Autism is a beautiful thing, your child's exactly the way its supposed to be
Originally posted by pheonix358
First, remember holidays and your major break are coming up! You need a break!
Part of your despondency comes from not being able to fully change your role as a teacher to what you know it should be! Working in a Bureaucratic jungle does that to you.
Short term - Meditation may help as may a Councilor.
Long term - change your place of employment. Try a private school, it is a very different environment. Perhaps try for a position in educational research.
I have read many of your threads. The failures are not yours, they are the broken system.
Look up the psychological term 'Burn Out' you have been showing the early signs for a while.
You have always made the best decisions you can for your son, always! It shines through whenever you talk about him. Stop worrying so.
What I would like you to do, please, is print off a copy of 'Desiderata' and read it once a day. Think about the words and the meanings.
I am a PM away if you need me.
I'm so tired of everything. The daily grind, my work, life in general. It all sucks.
The book is based on Mindfulness-Based Cognitive Therapy (MBCT). MBCT revolves around a straightforward form of mindfulness meditation which takes just a few minutes a day for the full benefits to be revealed. MBCT has been clinically proven to be at least as effective as drugs for depression and it is recommended by the UK’s National Institute for Health and Clinical Excellence – in other words, it works.
I'm a teacher, yet this past year I've seemed to have lost my passion and reason for teaching. I'm fed up with the countless tests, the sheer ineptitude of administration, the apathy of parents. You try to make a difference, to bring balance, and the end result is worse than before.
My son has been diagnosed with autism. Is it my fault? Something I did, or didn't do, while I was pregnant? I stopped taking my antidepressant the day I discovered I was pregnant, but that was almost a month into the pregnancy. What if it really is my fault?
I told my psychiatrist I wanted to stop taking Seroquel. So I'm titrating off of it. Could this current feeling be a direct result? Have I made the wrong choice in stopping the medicine?
I'm so tired of everything. Compassion fatigue? Maybe. The thing is, I care so damn much about everything that it wears me down. How do you compartimentalize your feelings? Is it even possible to do so?
reply to post by smyleegrl
Almost two years. The doc gave it to me because I have horrible insomnia. I lay in bed and my mind races, races, races.